Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5760
Title: Exact solutions of a fractional-type differential-difference equation related to discrete MKdV equation
Authors: Aslan, İsmail
Keywords: Lattice equation
Difference equations
Differential equations
Extended simplest equation method
Publisher: IOP Publishing Ltd.
Source: Aslan, İ. (2014). Exact solutions of a fractional-type differential-difference equation related to discrete MKdV equation. Communications in Theoretical Physics, 61(5), 595-599. doi:10.1088/0253-6102/61/5/09
Abstract: The extended simplest equation method is used to solve exactly a new differential-difference equation of fractional-type, proposed by Narita [J. Math. Anal. Appl. 381 (2011) 963] quite recently, related to the discrete MKdV equation. It is shown that the model supports three types of exact solutions with arbitrary parameters: hyperbolic, trigonometric and rational, which have not been reported before.
URI: https://doi.org/10.1088/0253-6102/61/5/09
http://hdl.handle.net/11147/5760
ISSN: 0253-6102
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5760.pdfMakale258.83 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

14
checked on Jul 19, 2024

WEB OF SCIENCETM
Citations

14
checked on Jul 20, 2024

Page view(s)

152
checked on Jul 15, 2024

Download(s)

204
checked on Jul 15, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.